# SDR HEEA072890

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 691 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 576 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Part number: 70BM041720
- Part serial: 00122TEC
- Condition: Failed
- Location: Engine
- Part time: 831 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH OIL CONSUMPTION. SENT TO TURBOMECA FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
